Communications in Mathematical Physics

, Volume 46, Issue 2, pp 99–104 | Cite as

The time-dependent Hartree-Fock equations with Coulomb two-body interaction

  • J. M. Chadam


The existence and uniqueness of global solutions to the Cauchy problem is proved in the space of “smooth” density matrices for the time-dependent Hartree-Fock equations describing the motion of finite Fermi systems interacting via a Coulomb two-body potential.


Neural Network Statistical Physic Complex System Cauchy Problem Nonlinear Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bove, A., Da Prato, G., Fano, G.: An existence proof for the Hartree-Fock time-dependent problem with bounded two-body interaction. Commun. math. Phys.37, 183 (1974)Google Scholar
  2. 2.
    Chadam, J., Glassey, R.: Global existence of solutions to the Cauchy problem for time dependent Hartree equations. J. Math. Phys.16, 1122 (1975)Google Scholar
  3. 3.
    Schatten, R.: Norm ideals of completely continuous operators. Berlin-Göttingen-Heidelberg: Springer 1960Google Scholar
  4. 4.
    Segal, I.: Nonlinear semigroups. Ann. Math.78, 339 (1963)Google Scholar
  5. 5.
    Bers, L., John, F., Schecter, M.: Partial differential equations. New York: Interscience 1964Google Scholar
  6. 6.
    Friedman, A.: Partial differential equations. New York, etc.: Holt, Rinehart, Winston 1969Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • J. M. Chadam
    • 1
  1. 1.Centre de Physique ThéoriqueC.N.R.S.Marseille Cedex 2France

Personalised recommendations